Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/98550
Type: Artigo de periódico
Title: A Banach-dieudonné Theorem For Germs Of Holomorphic Functions
Author: Mujica J.
Abstract: Let H(U) denote the space of all holomorphic functions on an open subset U of a complex Fréchet space E. Let H(K) denote the space of all holomorphic germs on a compact subset K of E. It is shown that H(K), with a natural topology, is the inductive limit of a suitable sequence of compact subsets, within the category of all topological spaces. As an application of this result it is shown that the compact-ported topology introduced by Nachbin coincides with the compact-open topology on H(U) whenever U is a balanced open subset of a Fréchet-Schwartz space. This last result improves earlier results of P. Boland and S. Dineen [Bull. Soc. Math. France 106 (1978), 311-336], R. Meise [Proc. Roy. Irish Acad. Sect. A 81 (1981), 217-223], and others. © 1984.
Editor: 
Rights: fechado
Identifier DOI: 10.1016/0022-1236(84)90099-5
Address: http://www.scopus.com/inward/record.url?eid=2-s2.0-48549110549&partnerID=40&md5=de5aafd6c0380405126f2d672858c345
Date Issue: 1984
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-48549110549.pdf868.4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.